The Michigan Mathematical Journal

Isolated subgroups.

T. S. Motzkin, Barret O'Neill, and E. G. Straus

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 20, Issue 3 (1973), 235-248.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029001103

Digital Object Identifier
doi:10.1307/mmj/1029001103

Mathematical Reviews number (MathSciNet)
MR0318329

Zentralblatt MATH identifier
0287.20029

Subjects
Primary: 20F30
Secondary: 53C20: Global Riemannian geometry, including pinching [See also 31C12, 58B20]

Citation

Motzkin, T. S.; O'Neill, Barret; Straus, E. G. Isolated subgroups. Michigan Math. J. 20 (1973), no. 3, 235--248. doi:10.1307/mmj/1029001103. https://projecteuclid.org/euclid.mmj/1029001103


Export citation